# SDR MALA000654

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 422
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: IPTE11910002O0
- Condition: Fluctuates
- Location: Lt Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO YOW, LEFT OIL PRESSSURE GAUGE FLUCTUATED 10 TO 15 PSI OIL TEMP NORMAL ALL OTHER PARAMETERS NORMAL.  RETURNED TO DTW.   MAINTENANCE PERFORMED T/S FOR GE MM REPLACED LT ENG OIL TRANSMITTER.  P/N IPTE119-1000-200D1, S/N 5813-3-844.
